# SDR CALA2018011200110

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 63,021 hours, 21,933 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1FA011342
- Part serial: 0109
- Condition: Failed
- Location: Mlg
- Part time: 61,483 hours, 21,436 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WILL NOT RETRACT WITH HANDLE IN UP POSTION.  THREE GREEN AND THREE RED LIGHT WITH HANDLE UP.   ATTEMPTED TWICE, HANDLE FELT NORMAL. EMERGENCY DECLARED. REPLACED GEAR SELECTOR VALVE IAW MM 32-31-51. SWUNG GEAR IAW MM 07-11-01. ALL CHECKED NORMAL
